Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Low fat diet and controlling BP for salty taste in the mouth - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   hi
User :   Hi
Doctor :   Dr AAAAAAA here
Doctor :   how can I help you?
Doctor :   please proceed with your health query
User :   XXXXXXXX here
User :   for the past few days my tongue is and my mouth is having a salty and acidic sensation
Doctor :   ok. do you have associated symptoms of belching, burping, upper stomach discomfort, burning sensation in chest, nausea, vomiting?
User :   I am sipping water frequently to reduce the saltiness in my mouth
User :   No i do not have any of the associated symptoms
Doctor :   ok.
User :   But i do have Blood pressure problems
Doctor :   ok. are you on medications for it?
Doctor :   please provide your age, height , weight, details of past medical illness and treatment if any
User :   I do take medication intermitently
Doctor :   what medication have been prescribed for blood pressure?
Doctor :   how often do you take it in a week?
Doctor :   when was your last blood pressure check done? what was the reading?
Doctor :   is this saltiness feeling present all the time or is it intermittent?
User :   at the moment all the time
User :   I take Aton 50
User :   My B P reading is 160/110 as on 24Nov2010
Doctor :   please provide your age, height , weight, details of past medical illness and treatment if any
Doctor :   the recent BP reading suggests elevation. you should consider taking medications regularly for proper control
Doctor :   is this saltiness more when the BP is out of control?
Doctor :   how often do you have BP follow-ups done?
User :   age 48yrs ht 154cms weight 62kg
Doctor :   for your age, BP reading should not go more than 140/85mmHg
User :   no past medical illness
Doctor :   is this saltiness more when the BP is out of control? how often do you have BP follow-ups done?
Doctor :   are you there?
User :   once in 15 days
Doctor :   the salty feeling could be due to uncontrolled BP. take medications regularly to keep it under control. follow a low salt and low oil diet
User :   I am not aware of BP out of control what do u mean
Doctor :   your BP for your age should not go more than 140/85mmHg . more than this level is uncontrolled BP
Doctor :   check BP every day for next 1 week two times a day
Doctor :   and maintain a BP diarly and your symptom diary
Doctor :   *BP diary
User :   what about have cheese for brealfast does this effect
Doctor :   it will help in knowing fluctuations and if the medication dosage is fine to keep BP under normal limits
Doctor :   have low fat cheese for breakfast. and use it for not more than 3 times a week
Doctor :   for a detailed diet discussion, take help of the diet and nutrition services
Doctor :   by placing request at customer care
Doctor :   more important is regularity of medications and daily activity along with diet changes to control BP
User :   No medication for the salty feeling
Doctor :   if left uncontrolled, then it can lead to serious issues like stroke
Doctor :   no, no specific medication for salty feeling. BP control and low salt, low fat diet should help in controlling it.
User :   k thanks doc
Doctor :   is there anything else I can help you with?
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor